# SDR CALA2013061200401

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 68,783 hours, 7,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276009
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE D,  RT CEILING EMERGENCY LIGHT INOPERATIVE.  BOTH R3 & R4 DOOR EMERGENCY BATTERY FUSES REPLACED AND OPERATION CHECKED NORMAL IAW AMM 33-51-00.
